Loading...
Reach Banner
Keywords
Last name
Institution

Hand-Foot Syndrome

"Hand-Foot Syndrome" is a descriptor in the National Library of Medicine's controlled vocabulary thesaurus, MeSH (Medical Subject Headings). Descriptors are arranged in a hierarchical structure, which enables searching at various levels of specificity.

expand / collapse MeSH information
Chemotherapy-induced dermal side effects that are associated with the use of various CYTOSTATIC AGENTS. Symptoms range from mild ERYTHEMA and/or PARESTHESIA to severe ulcerative dermatitis with debilitating pain involving typically palmoplantar and intertriginous areas. These cutaneous manifestations are sometimes accompanied by nail anomalies.


expand / collapse publications
This graph shows the total number of publications written about "Hand-Foot Syndrome" by people in this website by year, and whether "Hand-Foot Syndrome" was a major or minor topic of these publications.
To see the data from this visualization as text, click here.
_